# SDR SIMA20220526004

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 41,829 hours, 36,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT INOP-C/A-ITEM DEFERRED PER MEL 25-32 AUTH# 050389M-C (M) PROCEDURES C/W CA PENDING
